Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 60, NWS Northern Indiana

June 23, 20154 counties in Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 23, 2015, 12:04 AM EDT for 4 counties in Indiana. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2015, 12:04 AM EDT (04:04 UTC)
Expired
Jun 23, 2015, 1:00 AM EDT
In force
56 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cass County, IN, Fulton County, IN, Pulaski County, IN, White County, IN

The radar

The Northern Indiana radar (KIWX), 111 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 9:17 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.1 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2126 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 302 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2126 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
1194 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
302 m²/s²
0-3 km storm-relative helicity
413 m²/s²
Significant tornado parameter
0.0
Supercell composite
17.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

456 
WUUS53 KIWX 230404
SVRIWX
INC017-049-131-181-230500-
/O.NEW.KIWX.SV.W.0060.150623T0404Z-150623T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1204 AM EDT TUE JUN 23 2015

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WHITE COUNTY IN NORTHWESTERN INDIANA...
  SOUTHWESTERN FULTON COUNTY IN NORTH CENTRAL INDIANA...
  PULASKI COUNTY IN NORTHWESTERN INDIANA...
  NORTHWESTERN CASS COUNTY IN NORTH CENTRAL INDIANA...

* UNTIL 100 AM EDT/MIDNIGHT CDT/

* AT 1203 AM EDT /1103 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM NEAR DUNNS BRIDGE TO NEAR MOODY TO NEAR
  SHELDON...MOVING SOUTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LOGANSPORT...MONTICELLO...WINAMAC...MONON...BROOKSTON...WOLCOTT...
  FRANCESVILLE...ROYAL CENTER...MEDARYVILLE...PULASKI...REYNOLDS...
  CHALMERS...BURNETTSVILLE...FULTON...NORWAY...BUFFALO...LAKESIDE IN
  PULASKI COUNTY...METEA...IDAVILLE AND CLYMERS.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 185 AND 198.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
NORTHERN INDIANA .

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT/200 AM CDT/ FOR
NORTHWESTERN INDIANA.

LAT...LON 4084 8710 4084 8699 4091 8699 4092 8693
      4117 8693 4096 8625 4071 8640 4069 8645
      4069 8652 4074 8653 4074 8675 4068 8676
      4068 8674 4066 8678 4056 8677 4057 8710
TIME...MOT...LOC 0403Z 300DEG 35KT 4115 8696 4101 8706 4083 8753 

HAIL...<.75IN
WIND...60MPH
 
$$

MARSILI
2 follow-up statements
825 
WWUS53 KIWX 230431
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1231 AM EDT TUE JUN 23 2015

INC017-049-131-181-230500-
/O.CON.KIWX.SV.W.0060.000000T0000Z-150623T0500Z/
WHITE IN-FULTON IN-PULASKI IN-CASS IN-
1231 AM EDT TUE JUN 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM
EDT/MIDNIGHT CDT/ FOR WHITE...SOUTHWESTERN FULTON...SOUTHERN PULASKI
AND NORTHWESTERN CASS COUNTIES...

AT 1230 AM EDT /1130 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR WINAMAC TO 6 MILES NORTHEAST OF
MONON TO REMINGTON...MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MONTICELLO...MONON...BROOKSTON...WOLCOTT...FRANCESVILLE...ROYAL
CENTER...PULASKI...REYNOLDS...CHALMERS...BURNETTSVILLE...NORWAY...
BUFFALO...LAKESIDE IN PULASKI COUNTY...IDAVILLE...CLYMERS...
LUCERNE...BADGER GROVE...STAR CITY...HEADLEE AND GRASS CREEK.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 185 AND 198.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
NORTHERN INDIANA .

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT/200 AM CDT/ FOR
NORTHWESTERN INDIANA.

LAT...LON 4084 8710 4084 8699 4091 8699 4092 8693
      4107 8692 4094 8634 4070 8645 4069 8645
      4069 8652 4074 8653 4074 8675 4068 8676
      4068 8674 4066 8678 4056 8677 4057 8710
TIME...MOT...LOC 0430Z 315DEG 29KT 4107 8657 4090 8676 4076 8714 

HAIL...<.75IN
WIND...60MPH
 
$$

MARSILI
647 
WWUS53 KIWX 230500
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
100 AM EDT TUE JUN 23 2015

INC017-049-131-181-230508-
/O.EXP.KIWX.SV.W.0060.000000T0000Z-150623T0500Z/
WHITE IN-FULTON IN-PULASKI IN-CASS IN-
100 AM EDT TUE JUN 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR WHITE...SOUTHWESTERN FULTON...
SOUTHERN PULASKI AND NORTHWESTERN CASS COUNTIES WILL EXPIRE AT 100 AM
EDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY 
WINDS WINDS TO 50 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS AS 
THEY MOVE ACROSS EASTERN WHITE AND CASS COUNTIES THROUGH 2 AM EDT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT/200 AM CDT/ FOR
NORTHWESTERN INDIANA.

LAT...LON 4084 8710 4084 8699 4091 8699 4092 8693
      4107 8692 4094 8634 4070 8645 4069 8645
      4069 8652 4074 8653 4074 8675 4068 8676
      4068 8674 4066 8678 4056 8677 4057 8710
TIME...MOT...LOC 0456Z 300DEG 35KT 4107 8657 4090 8676 4076 8714 

$$

MARSILI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:45 PM EDT, 5 hours 19 minutes earlier.

Area forecast discussion, Jun 22, 6:45 PM EDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
645 PM EDT MON JUN 22 2015

.SYNOPSIS...
ISSUED AT 332 PM EDT MON JUN 22 2015

A COLD FRONT WILL MOVE SOUTHEAST ACROSS OUR AREA TONIGHT CAUSING
THUNDERSTORMS... SOME POSSIBLY SEVERE. A FEW THUNDERSTORMS MAY
LINGER OVER FAR SOUTHEAST PORTIONS OF THE AREA TUESDAY MORNING...
OTHERWISE... HIGH PRESSURE BUILDING IN BEHIND THE FRONT WILL
PROVIDE FAIR WEATHER. LOWS TONIGHT WILL RANGE FROM THE LOWER 60S
NORTHWEST TO THE LOWER 70S SOUTHEAST... WITH HIGHS TUESDAY RANGING
FROM THE UPPER 60S NORTHWEST TO THE LOWER 80S SOUTHEAST.

&&

.UPDATE...
ISSUED AT 625 PM EDT MON JUN 22 2015

STORMS WHICH DEVELOPED OVER NE PORTION OF CWA EARLIER THIS AFTN
HAVE MOVED WELL EAST OF THE CWA ATTM. STORMS SLOWLY DEVELOPING
AHEAD OF CDFNT ACROSS WI/NW IL/ERN IA ARE EXPECTED TO CONT TO
FILL IN AS STRONGER FORCING MOVES EAST AND STORMS TAP VERY
UNSTABLE AIRMASS TO THE SE. UPDATED GRIDS FOR MINOR TIMING CHANGES
TO POPS/WX FOR EARLY EVE ZFP UPDATE...OTRWS NO SGFNT CHANGES MADE
ATTM.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 332 PM EDT MON JUN 22 2015

TSTMS DVLPG ALONG SRN FRINGE OF MCV CIRCULATION/LEADING EDGE OF EML
ACROSS NE PORTION OF CWA THIS AFTN. INSTABILITY/SHEAR SUFFICIENT FOR
STRONG STORMS WITH ROTATING UPDRAFTS... SUGGESTING SOME OF THESE
STORMS COULD BECOME SEVERE. AIRMASS SHOULD CONT TO DESTABILIZE IN
WAKE OF THIS ACTIVITY LATE THIS AFTN AS CDFNT APPROACHES FROM THE
NW. CDFNT SHOULD DROP SE ACROSS THE CWA TONIGHT... ACCOMPANIED BY A
LINE OF TSTMS AS IT MOVES INTO EXTREMELY UNSTABLE AIRMASS. STRONG
WIND FIELD/DEEP LAYER SHEAR COMBINED WITH LINEAR FORCING ALONG CDFNT
SUGGESTS POTENTIAL FOR SVR QLCS. DIURNAL DIMINISHING INSTABILITY AND
CONVECTION OUTRUNNING BEST UPR LEVEL FORCING ASSOCIATED WITH SHRTWV
MOVG ACROSS THE UPR GRTLKS... SUGGESTS WKNG/DIMINISHING OF THE LINE
ACROSS SE PORTION OF CWA LATER TONIGHT. THESE EXPECTATIONS
REFLECTED WELL IN GOING POP/WX GRIDS AND ONLY MINOR CHANGES MADE.
LOWS SHOULD RANGE FROM THE L60S NEAR LAKE MICHIGAN TO L70S SE
PORTION OF CWA.

SFC/H85 CDFNT WILL STILL BE MOVG THROUGH SE PORTION OF THE CWA TUE
MORNING SO STILL SOME POTENTIAL FOR TSTMS... OTRWS FAIR
WX/DECREASING CLOUDINESS EXPECTED AS POST-FRONTAL HIGH PRESSURE
BUILDS INTO THE AREA. CAA/NW FLOW SHOULD SHOULD PROVIDE COOLER TEMPS
WITH HIGHS RANGING FROM THE U60S NEAR LAKE MICHIGAN TO THE L80S SE.

&&

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 332 PM EDT MON JUN 22 2015

SFC HIGH WILL CROSS THE AREA TUE NIGHT PROVIDING GOOD RADIATIONAL
COOLING ALLOWING LOWS TO DROP INTO THE M-U50S ACROSS MOST OF THE
CWA. AS HIGH CONTS TO SLOWLY MOVE EAST WED... FAIR WX WILL CONT
ACROSS MOST OF THE AREA...HWVR SHOWERS MAY MOVE INTO WRN PORTIONS
OF THE AREA IN THE AFTN AS DIMINISHING STORMS ASSOCIATED WITH
SHRTWV MOVG THROUGH CENTRAL PLAINS MOVES EAST. BETTER CHC OF
SHWRS/TSTMS WILL OCCUR WED NGT/THU. IN WAKE OF THIS SYSTEM
COOLER/MORE STABLE AIRMASS EXPECTED FRI AS HIGH PRESSURE MOVES
EAST INTO THE UPR GRTLKS...HWVR... FRONTAL BOUNDARY MAY STALL
CLOSE ENOUGH TO OUR SOUTH TO MAINTAIN A CHC OF SHOWERS ACROSS OUR
AREA FRI.

UPR RIDGE EXPECTED TO BUILD OVER WRN CONUS/TROUGH DIGGING OVER THE
GRTLKS THIS WEEKEND INTO EARLY NEXT WEEK. THIS SHOULD RESULT IN BLO
NORMAL TEMPS WITH PERIODIC CHANCES OF SHOWERS/TSTMS AS SHRTWVS
MOVE THROUGH IN NW FLOW ALOFT.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 640 PM EDT MON JUN 22 2015

VFR CONDITIONS ACROSS NRN INDIANA ATTM. STRONG S-SW WINDS SHOULD
DIMINISH IN GUSTINESS WITH LOSS OF HEATING THIS EVE BUT GRADIENT
SUFFICIENT TO SUPPORT BRISK WINDS AHEAD OF CDFNT TONIGHT. TS
STILL EXPECTED TO FILL IN AHEAD OF CDFNT AS IT MOVES INTO VERY
UNSTABLE AIRMASS TONIGHT AND SHOULD IMPACT THE TERMINALS
OVERNIGHT SO NO SGFNT CHANGES PLANNED TO TIMING FROM PREVIOUS
TAFS. 18Z NAM APPEARS TO HAVE BACKED OFF ON LOW CIGS AROUND FROPA
SO WILL CONT WITH VFR FCST... WITH CIGS SCATTERING OUT BY MIDDAY
AND MODEST POST FRONTAL NW WINDS CONTG THROUGH THE DAY.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...BEACH HAZARDS STATEMENT THROUGH LATE TONIGHT FOR INZ003.

MI...BEACH HAZARDS STATEMENT THROUGH LATE TONIGHT FOR MIZ077.

OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR LMZ043-046.

&&

SYNOPSIS...JT
SHORT TERM...JT
LONG TERM...JT
AVIATION...JT
UPDATE...JT

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 22, 5:16 AM EDT, 18 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
516 AM EDT MON JUN 22 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-230930-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
516 AM EDT MON JUN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

...SIGNIFICANT SEVERE THUNDERSTORMS POSSIBLE TODAY AND TONIGHT...

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND TONIGHT. THE GREATEST RISK IS FOR DAMAGING WINDS...POSSIBLY
EXTREME. LARGE HAIL IS A SECONDARY RISK. ISOLATED TORNADOES
CANNOT BE RULED OUT. IN ADDITION...HEAVY RAINFALL IS ALSO POSSIBLE
THIS AFTERNOON AND TONIGHT. DUE TO RECENT HEAVY
RAINFALL...FLOODING AND FLASH FLOODING WILL BE POSSIBLE THIS
AFTERNOON AND TONIGHT.

FLOODING WILL PERSIST ALONG SOME LARGE STEM AREA RIVERS. PLEASE
REFERENCE THE LATEST RIVER FLOOD PRODUCTS FOR ADDITIONAL
INFORMATION.

HIGH WAVES WILL CAUSE DANGEROUS SWIMMING CONDITIONS ON LAKE
MICHIGAN BEACHES THIS AFTERNOON INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PERIODIC CHANCES OF THUNDERSTORMS CAN BE EXPECTED WEDNESDAY NIGHT
THROUGH SATURDAY. THERE IS A POTENTIAL OF LOCALLY HEAVY RAINFALL
DURING THE WEDNESDAY NIGHT INTO THURSDAY TIMEFRAME. SEVERE WEATHER
IS ALSO POSSIBLE SOME TIME IN THE WEDNESDAY NIGHT TO THURSDAY
TIMEFRAME.

RIVER FLOODING WILL CONTINUE ACROSS MANY AREA RIVERS THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED FROM THIS AFTERNOON INTO
TONIGHT. SPOTTER REPORTS OF FLOODING AND HEAVY RAINFALL WILL ALSO
BE APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-230930-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
516 AM EDT MON JUN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND TONIGHT WITH THUNDERSTORM WIND GUSTS OVER 50 KNOTS AND LARGE
HAIL POSSIBLE.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THIS AFTERNOON AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE PERIODIC CHANCES OF THUNDERSTORMS WEDNESDAY NIGHT
THROUGH SATURDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 1:04 AM EDTSpecial Weather StatementIWXCass41 min
Jun 23, 1:59 AM EDTSpecial Weather StatementIWXGrant, Miami, Wabash31 min
Jun 23, 2:16 AM EDTSpecial Weather StatementIWXPulaski29 min
Jun 23, 2:36 AM EDTAreal Flood AdvisoryIWXPulaski, White3 hr
Jun 23, 2:42 AM EDTSpecial Weather StatementIWXPulaski33 min
Jun 23, 3:08 AM EDTSpecial Weather StatementIWXCass, Miami37 min
Jun 23, 3:15 AM EDTSevere Thunderstorm WarningIWXCass, Miami25 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.